MathSciNet Relay Station
MathSciNet bibliographic data
MR1216823 (95a:18003) 18A40 (18B05)
Rosebrugh, Robert; Wood, R. J. An adjoint characterization of the category of sets. Proc. Amer. Math. Soc. 122 (1994), no. 2, 409–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement